Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 98, Number 3
HTML articles powered by AMS MathViewer

Order relation in Jordan rings and a structure theorem
Santos González and Consuelo Martínez PDF
Proc. Amer. Math. Soc. 98 (1986), 379-388
On comparability in a topos
Radu Diaconescu PDF
Proc. Amer. Math. Soc. 98 (1986), 389-393
Some dimension $3$ cases of the canonical element conjecture
Craig Huneke and Jee Koh PDF
Proc. Amer. Math. Soc. 98 (1986), 394-398
A property of ideals in polynomial rings
Gennady Lyubeznik PDF
Proc. Amer. Math. Soc. 98 (1986), 399-400
On free subalgebras of certain division algebras
Martin Lorenz PDF
Proc. Amer. Math. Soc. 98 (1986), 401-405
On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations
Richard E. Block PDF
Proc. Amer. Math. Soc. 98 (1986), 406-410
Class numbers of pure fields
R. A. Mollin PDF
Proc. Amer. Math. Soc. 98 (1986), 411-414
Harnack’s inequality for Schrödinger operators and the continuity of solutions
F. Chiarenza, E. Fabes and N. Garofalo PDF
Proc. Amer. Math. Soc. 98 (1986), 415-425
Prime ideals in algebras of continuous functions
H. G. Dales and R. J. Loy PDF
Proc. Amer. Math. Soc. 98 (1986), 426-430
A Riemann type theorem for unconditional convergence of operators
Victor Kaftal and Gary Weiss PDF
Proc. Amer. Math. Soc. 98 (1986), 431-435
Compact sets of divergence for continuous functions on a Vilenkin group
David C. Harris PDF
Proc. Amer. Math. Soc. 98 (1986), 436-440
A typical property of Baire $1$ Darboux functions
Michael J. Evans and Paul D. Humke PDF
Proc. Amer. Math. Soc. 98 (1986), 441-447
Monotone gradients on Banach lattices
K. Sundaresan PDF
Proc. Amer. Math. Soc. 98 (1986), 448-454
A JC-algebra which is not the range of a positive projection on a $C^ \ast$-algebra
A. Guyan Robertson PDF
Proc. Amer. Math. Soc. 98 (1986), 455-456
Convergence of cardinal series
Carl de Boor, Klaus Höllig and Sherman Riemenschneider PDF
Proc. Amer. Math. Soc. 98 (1986), 457-460
On the volumes of images of holomorphic mappings in $\textbf {C}^ n$
H. Alexander PDF
Proc. Amer. Math. Soc. 98 (1986), 461-466
Simple examples of nonrealizable CR hypersurfaces
Howard Jacobowitz PDF
Proc. Amer. Math. Soc. 98 (1986), 467-468
A simple proof of the classification of rational rotation $C^ \ast$-algebras
Hong Sheng Yin PDF
Proc. Amer. Math. Soc. 98 (1986), 469-470
Pointwise estimates for convex polynomial approximation
D. Leviatan PDF
Proc. Amer. Math. Soc. 98 (1986), 471-474
Indices and nullities of Yang-Mills fields
Hajime Urakawa PDF
Proc. Amer. Math. Soc. 98 (1986), 475-479
Reduction of variables for minimal submanifolds
Richard S. Palais and Chuu-Lian Terng PDF
Proc. Amer. Math. Soc. 98 (1986), 480-484
On the two-variable Conway potential function
Mark E. Kidwell PDF
Proc. Amer. Math. Soc. 98 (1986), 485-494
On the homotopy groups of $A(X)$
Stanisław Betley PDF
Proc. Amer. Math. Soc. 98 (1986), 495-498
Two-bridge knots with unknotting number one
Taizo Kanenobu and Hitoshi Murakami PDF
Proc. Amer. Math. Soc. 98 (1986), 499-502
A sofic system with infinitely many minimal covers
Susan Williams PDF
Proc. Amer. Math. Soc. 98 (1986), 503-506
A note on functionally compact spaces
Angelo Bella PDF
Proc. Amer. Math. Soc. 98 (1986), 507-512
Maps of the interval with every point chain recurrent
Louis Block and Ethan M. Coven PDF
Proc. Amer. Math. Soc. 98 (1986), 513-515
Monotone and open Whitney maps
Alejandro Illanes PDF
Proc. Amer. Math. Soc. 98 (1986), 516-518
A topological interpretation for the bias invariant
Micheal Dyer PDF
Proc. Amer. Math. Soc. 98 (1986), 519-523
On the Egoroff property of pointwise convergent sequences of functions
Andreas Blass and Thomas Jech PDF
Proc. Amer. Math. Soc. 98 (1986), 524-526
Power series and smooth functions equivalent to a polynomial
Wojciech Kucharz PDF
Proc. Amer. Math. Soc. 98 (1986), 527-533
Local contractibility, cell-like maps, and dimension
Jan van Mill PDF
Proc. Amer. Math. Soc. 98 (1986), 534-536